# SDR TRAX200701820

- Difficulty date: November 28, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5755 · Spoilers
- Part: Shield
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUNDER SHIELD BLADE OF LT SPOILER FOUND CORRODED, RESOLVED ON W/O: 75891 TASKCARD: N/R-00327.  CORROSION ON THUNDER SHIELD BLADE OF LT SPOILER REMOVED IAW SRM 51-21-42 AND WITHIN LIMIT IAW SRM 51-10-10.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42 MATERIAL THICKNESS: 0.024 MATERIAL REMOVED: 0.002 WITHIN LIMITS AS PER SRM: 51-10-10.
